Alert archive / Nebraska / Ice Storm Warnings in 2007

Ice Storm Warning 1, NWS North Platte, NE

November 30, 200719 counties in Nebraska

NWS North Platte, NE issued this ice storm warning at Nov 30, 2007, 3:22 PM CST for 19 counties in Nebraska. It took effect at Dec 1, 2007, 12:00 AM CST. It was in force for 15 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 30, 2007, 3:22 PM CST (21:22 UTC)
In effect from
Dec 1, 2007, 12:00 AM CST
Expired
Dec 1, 2007, 3:27 PM CST
In force
15 hr
Issued by
NWS North Platte, NE

Counties Blaine County, NE, Boyd County, NE, Brown County, NE, Chase County, NE, Custer County, NE, Deuel County, NE, Frontier County, NE, Garfield County, NE, Hayes County, NE, Holt County, NE, Keith County, NE, Lincoln County, NE, Logan County, NE, Loup County, NE, McPherson County, NE, Perkins County, NE, Rock County, NE, Thomas County, NE, Wheeler County, NE

The radar

The North Platte radar (KLNX), 48 km from the middle of the area, began a volume at 21:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 9.4 hours before the alert went out and 57 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2007-11-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2007-11-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 27 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
955 m above ground
0-6 km bulk shear
75 kt
0-1 km storm-relative helicity
27 m²/s²
0-3 km storm-relative helicity
137 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS43 KLBF 302122
WSWLBF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTH PLATTE NE
322 PM CST FRI NOV 30 2007

NEZ007>010-025>029-036>038-057-059-070-071-011015-
/O.UPG.KLBF.WS.A.0005.071201T0600Z-071202T0600Z/
/O.NEW.KLBF.IS.W.0001.071201T0600Z-071202T0600Z/
BOYD-BROWN-ROCK-HOLT-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-
MCPHERSON-LOGAN-CUSTER-KEITH-LINCOLN-HAYES-FRONTIER-
INCLUDING THE CITIES OF...SPENCER...AINSWORTH...BASSETT...
ONEILL...THEDFORD...DUNNING...TAYLOR...BURWELL...BARTLETT...
TRYON...STAPLETON...BROKEN BOW...OGALLALA...NORTH PLATTE...
HAYES CENTER...CURTIS...EUSTIS
322 PM CST FRI NOV 30 2007 /222 PM MST FRI NOV 30 2007/

...ICE STORM WARNING IN EFFECT FROM MIDNIGHT CST /11 PM MST/
TONIGHT TO MIDNIGHT CST /11 PM MST/ SATURDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED AN ICE
STORM WARNING...WHICH IS IN EFFECT FROM MIDNIGHT CST /11 PM MST/
TONIGHT TO MIDNIGHT CST /11 PM MST/ SATURDAY NIGHT. THE WINTER
STORM WATCH IS NO LONGER IN EFFECT. 

FREEZING RAIN IS LIKELY LATE TONIGHT AND SATURDAY. ICE ACCUMULATIONS
OF 1/4 TO 1/2 INCH ARE LIKELY BY SATURDAY EVENING. LIGHT SNOW AND
SLEET ACCUMULATIONS WILL ALSO OCCUR. 

PREPARATIONS FOR THE STORM SHOULD BE COMPLETED BEFORE SATURDAY. TRAVEL ON
UNTREATED ROADS COULD BECOME VERY DANGEROUS OR IMPOSSIBLE SATURDAY.
HEAVY ICE ACCUMULATIONS CAN BRING DOWN POWER LINES.

AN ICE STORM WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE
EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF ICE ACCUMULATIONS
WILL MAKE TRAVEL DANGEROUS OR IMPOSSIBLE. TRAVEL IS STRONGLY
DISCOURAGED. COMMERCE WILL LIKELY BE SEVERELY IMPACTED. IF YOU
MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR
VEHICLE IN CASE OF AN EMERGENCY. ICE ACCUMULATIONS AND WINDS WILL
LIKELY LEAD TO SNAPPED POWER LINES AND FALLING TREE BRANCHES THAT
ADD TO THE DANGER.

$$

NEZ056-058-069-011015-
/O.NEW.KLBF.IS.W.0001.071201T0600Z-071202T0600Z/
DEUEL-PERKINS-CHASE-
INCLUDING THE CITIES OF...CHAPPELL...BIG SPRINGS...GRANT...
IMPERIAL
222 PM MST FRI NOV 30 2007

...ICE STORM WARNING IN EFFECT FROM 11 PM THIS EVENING TO 11 PM
MST SATURDAY...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED AN ICE
STORM WARNING...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO
11 PM MST SATURDAY. 

FREEZING RAIN IS LIKELY LATE TONIGHT AND SATURDAY. ICE ACCUMULATIONS
OF 1/4 TO 1/2 INCH ARE LIKELY BY SATURDAY EVENING. LIGHT SNOW AND
SLEET ACCUMULATIONS WILL ALSO OCCUR. 

PREPARATIONS FOR THE STORM SHOULD BE COMPLETED BEFORE SATURDAY. TRAVEL ON
UNTREATED ROADS COULD BECOME VERY DANGEROUS OR IMPOSSIBLE SATURDAY.
HEAVY ICE ACCUMULATIONS CAN BRING DOWN POWER LINES.

AN ICE STORM WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE
EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF ICE ACCUMULATIONS
WILL MAKE TRAVEL DANGEROUS OR IMPOSSIBLE. TRAVEL IS STRONGLY
DISCOURAGED. COMMERCE WILL LIKELY BE SEVERELY IMPACTED. IF YOU
MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR
VEHICLE IN CASE OF AN EMERGENCY. ICE ACCUMULATIONS AND WINDS WILL
LIKELY LEAD TO SNAPPED POWER LINES AND FALLING TREE BRANCHES THAT
ADD TO THE DANGER.

$$

NEZ005-006-023-024-035-094-011015-
/O.UPG.KLBF.WS.A.0005.071201T0600Z-071202T0600Z/
/O.NEW.KLBF.WW.Y.0003.071201T0600Z-071202T0600Z/
EASTERN CHERRY-KEYA PAHA-GRANT-HOOKER-ARTHUR-WESTERN CHERRY-
INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...HYANNIS...
MULLEN...ARTHUR...CODY...MERRIMAN...KILGORE
322 PM CST FRI NOV 30 2007 /222 PM MST FRI NOV 30 2007/

...WINTER WEATHER ADVISORY IN EFFECT FROM MIDNIGHT CST /11 PM
MST/ TONIGHT TO MIDNIGHT CST /11 PM MST/ SATURDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A WINTER
WEATHER ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT CST /11 PM
MST/ TONIGHT TO MIDNIGHT CST /11 PM MST/ SATURDAY NIGHT. THE
WINTER STORM WATCH IS NO LONGER IN EFFECT. 

A WINTER MIX OF FREEZING RAIN...SLEET AND SNOW WILL DEVELOP LATE
TONIGHT AND CONTINUE SATURDAY. 1 TO 3 INCHES OF SNOW AND SLEET ARE
EXPECTED WITH ICE ACCUMULATIONS OF LESS THEN 1/4 INCH.

TEMPERATURES WILL REMAIN BELOW FREEZING PRODUCING HAZARDOUS
DRIVING CONDITIONS.

A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR
FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR
SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

$$

NEZ004-022-011015-
/O.NEW.KLBF.WW.Y.0003.071201T0600Z-071202T0600Z/
SHERIDAN-GARDEN-
INCLUDING THE CITIES OF...GORDON...RUSHVILLE...OSHKOSH
222 PM MST FRI NOV 30 2007

...WINTER WEATHER ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO
11 PM MST SATURDAY...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A WINTER
WEATHER ADVISORY...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO
11 PM MST SATURDAY. 

A WINTER MIX OF FREEZING RAIN...SLEET AND SNOW WILL DEVELOP LATE
TONIGHT AND CONTINUE SATURDAY. 1 TO 3 INCHES OF SNOW AND SLEET ARE
EXPECTED WITH ICE ACCUMULATIONS OF LESS THEN 1/4 INCH.

TEMPERATURES WILL REMAIN BELOW FREEZING PRODUCING HAZARDOUS
DRIVING CONDITIONS.

A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR
FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR
SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

$$
CDC
3 follow-up statements
000 
WWUS43 KLBF 010949
WSWLBF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTH PLATTE NE
348 AM CST SAT DEC 1 2007

NEZ036>038-056>059-069>071-020000-
/O.EXT.KLBF.IS.W.0001.000000T0000Z-071202T0000Z/
MCPHERSON-LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-
FRONTIER-
INCLUDING THE CITIES OF...TRYON...STAPLETON...BROKEN BOW...
CHAPPELL...BIG SPRINGS...OGALLALA...GRANT...NORTH PLATTE...
IMPERIAL...HAYES CENTER...CURTIS...EUSTIS
348 AM CST SAT DEC 1 2007 /248 AM MST SAT DEC 1 2007/

...ICE STORM WARNING NOW IN EFFECT UNTIL 6 PM CST /5 PM MST/ THIS
AFTERNOON...

THE ICE STORM WARNING IS NOW IN EFFECT UNTIL 6 PM CST /5 PM MST/
THIS AFTERNOON. 

FREEZING RAIN IS LIKELY LATE TONIGHT AND SATURDAY. ICE
ACCUMULATIONS OF AROUND A 1/4 INCH ARE LIKELY BY SATURDAY
EVENING. LIGHT SNOW AND SLEET ACCUMULATIONS WILL ALSO OCCUR.

PREPARATIONS FOR THE STORM SHOULD BE COMPLETED BEFORE SATURDAY.
TRAVEL ON UNTREATED ROADS COULD BECOME VERY DANGEROUS OR
IMPOSSIBLE SATURDAY. HEAVY ICE ACCUMULATIONS CAN BRING DOWN POWER
LINES.

AN ICE STORM WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE
EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF ICE ACCUMULATIONS
WILL MAKE TRAVEL DANGEROUS OR IMPOSSIBLE. TRAVEL IS STRONGLY
DISCOURAGED. COMMERCE WILL LIKELY BE SEVERELY IMPACTED. IF YOU
MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR
VEHICLE IN CASE OF AN EMERGENCY. ICE ACCUMULATIONS AND WINDS WILL
LIKELY LEAD TO SNAPPED POWER LINES AND FALLING TREE BRANCHES THAT
ADD TO THE DANGER.

$$

NEZ007>010-025>029-020000-
/O.CON.KLBF.IS.W.0001.000000T0000Z-071202T0600Z/
BOYD-BROWN-ROCK-HOLT-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-
INCLUDING THE CITIES OF...SPENCER...AINSWORTH...BASSETT...
ONEILL...THEDFORD...DUNNING...TAYLOR...BURWELL...BARTLETT
348 AM CST SAT DEC 1 2007

...ICE STORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

AN ICE STORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT. 

FREEZING RAIN IS LIKELY LATE TONIGHT AND SATURDAY. ICE
ACCUMULATIONS OF UP TO ONE QUARTER OF AN INCH ARE LIKELY BY
SATURDAY EVENING. LIGHT SNOW AND SLEET ACCUMULATIONS WILL ALSO
OCCUR.

PREPARATIONS FOR THE STORM SHOULD BE COMPLETED BEFORE SATURDAY.
TRAVEL ON UNTREATED ROADS COULD BECOME VERY DANGEROUS OR
IMPOSSIBLE SATURDAY. HEAVY ICE ACCUMULATIONS CAN BRING DOWN POWER
LINES.

AN ICE STORM WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE
EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF ICE ACCUMULATIONS
WILL MAKE TRAVEL DANGEROUS OR IMPOSSIBLE. TRAVEL IS STRONGLY
DISCOURAGED. COMMERCE WILL LIKELY BE SEVERELY IMPACTED. IF YOU
MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR
VEHICLE IN CASE OF AN EMERGENCY. ICE ACCUMULATIONS AND WINDS WILL
LIKELY LEAD TO SNAPPED POWER LINES AND FALLING TREE BRANCHES THAT
ADD TO THE DANGER.

$$

NEZ022-035-020000-
/O.EXT.KLBF.WW.Y.0003.000000T0000Z-071202T0000Z/
GARDEN-ARTHUR-
INCLUDING THE CITIES OF...OSHKOSH...ARTHUR
248 AM MST SAT DEC 1 2007

...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON...

THE WINTER WEATHER ADVISORY IS NOW IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON. 

A WINTER MIX OF FREEZING RAIN...SLEET AND SNOW WILL DEVELOP LATE
TONIGHT AND CONTINUE SATURDAY. 1 TO 3 INCHES OF SNOW AND SLEET
ARE EXPECTED WITH ICE ACCUMULATIONS OF LESS THEN 1/4 INCH.

TEMPERATURES WILL REMAIN BELOW FREEZING PRODUCING HAZARDOUS
DRIVING CONDITIONS.

A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR
FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR
SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

$$

NEZ004>006-023-024-094-020000-
/O.CON.KLBF.WW.Y.0003.000000T0000Z-071202T0600Z/
SHERIDAN-EASTERN CHERRY-KEYA PAHA-GRANT-HOOKER-WESTERN CHERRY-
INCLUDING THE CITIES OF...GORDON...RUSHVILLE...VALENTINE...
SPRINGVIEW...HYANNIS...MULLEN...CODY...MERRIMAN...KILGORE
348 AM CST SAT DEC 1 2007 /248 AM MST SAT DEC 1 2007/

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
/11 PM MST/ TONIGHT...

A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
/11 PM MST/ TONIGHT. 

A WINTER MIX OF FREEZING RAIN...SLEET AND SNOW WILL DEVELOP LATE
TONIGHT AND CONTINUE SATURDAY. 1 TO 3 INCHES OF SNOW AND SLEET
ARE EXPECTED WITH ICE ACCUMULATIONS OF LESS THEN 1/4 INCH.

TEMPERATURES WILL REMAIN BELOW FREEZING PRODUCING HAZARDOUS
DRIVING CONDITIONS.

A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR
FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR
SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

$$
POWER
000 
WWUS43 KLBF 011002 CCA
WSWLBF

URGENT - WINTER WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
353 AM CST SAT DEC 1 2007

NEZ036>038-056>059-069>071-020000-
/O.COR.KLBF.IS.W.0001.000000T0000Z-071202T0000Z/
MCPHERSON-LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-
FRONTIER-
INCLUDING THE CITIES OF...TRYON...STAPLETON...BROKEN BOW...
CHAPPELL...BIG SPRINGS...OGALLALA...GRANT...NORTH PLATTE...
IMPERIAL...HAYES CENTER...CURTIS...EUSTIS
353 AM CST SAT DEC 1 2007 /253 AM MST SAT DEC 1 2007/

...ICE STORM WARNING NOW IN EFFECT UNTIL 6 PM CST /5 PM MST/ THIS
AFTERNOON...

THE ICE STORM WARNING IS NOW IN EFFECT UNTIL 6 PM CST /5 PM MST/
THIS AFTERNOON. 

FREEZING RAIN IS LIKELY TODAY. ICE ACCUMULATIONS OF AROUND A
QUARTER OF AN INCH ARE LIKELY BY THIS EVENING. LIGHT SNOW AND SLEET
ACCUMULATIONS WILL ALSO OCCUR.

TRAVEL ON UNTREATED ROADS COULD BECOME VERY DANGEROUS OR
IMPOSSIBLE TODAY. HEAVY ICE ACCUMULATIONS CAN BRING DOWN POWER
LINES.

AN ICE STORM WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE
EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF ICE ACCUMULATIONS
WILL MAKE TRAVEL DANGEROUS OR IMPOSSIBLE. TRAVEL IS STRONGLY
DISCOURAGED. COMMERCE WILL LIKELY BE SEVERELY IMPACTED. IF YOU
MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR
VEHICLE IN CASE OF AN EMERGENCY. ICE ACCUMULATIONS AND WINDS WILL
LIKELY LEAD TO SNAPPED POWER LINES AND FALLING TREE BRANCHES THAT
ADD TO THE DANGER.

$$

NEZ007>010-025>029-020015-
/O.COR.KLBF.IS.W.0001.000000T0000Z-071202T0600Z/
BOYD-BROWN-ROCK-HOLT-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-
INCLUDING THE CITIES OF...SPENCER...AINSWORTH...BASSETT...
ONEILL...THEDFORD...DUNNING...TAYLOR...BURWELL...BARTLETT
353 AM CST SAT DEC 1 2007

...ICE STORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

AN ICE STORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT. 

FREEZING RAIN IS LIKELY TODAY. ICE ACCUMULATIONS OF UP TO ONE
QUARTER OF AN INCH ARE LIKELY BY THIS EVENING. LIGHT SNOW AND
SLEET ACCUMULATIONS WILL ALSO OCCUR.

TRAVEL ON UNTREATED ROADS COULD BECOME VERY DANGEROUS OR
IMPOSSIBLE TODAY. HEAVY ICE ACCUMULATIONS CAN BRING DOWN POWER
LINES.

AN ICE STORM WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE
EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF ICE ACCUMULATIONS
WILL MAKE TRAVEL DANGEROUS OR IMPOSSIBLE. TRAVEL IS STRONGLY
DISCOURAGED. COMMERCE WILL LIKELY BE SEVERELY IMPACTED. IF YOU
MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR
VEHICLE IN CASE OF AN EMERGENCY. ICE ACCUMULATIONS AND WINDS WILL
LIKELY LEAD TO SNAPPED POWER LINES AND FALLING TREE BRANCHES THAT
ADD TO THE DANGER.

$$

NEZ022-035-020000-
/O.COR.KLBF.WW.Y.0003.000000T0000Z-071202T0000Z/
GARDEN-ARTHUR-
INCLUDING THE CITIES OF...OSHKOSH...ARTHUR
253 AM MST SAT DEC 1 2007

...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON...

THE WINTER WEATHER ADVISORY IS NOW IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON. 

A WINTER MIX OF FREEZING RAIN...SLEET AND SNOW WILL DEVELOP TODAY.
1 TO 3 INCHES OF SNOW AND SLEET ARE EXPECTED WITH ICE ACCUMULATIONS
OF LESS THEN 1/4 INCH.

TEMPERATURES WILL REMAIN BELOW FREEZING PRODUCING HAZARDOUS
DRIVING CONDITIONS.

A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR
FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR
SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

$$

NEZ004>006-023-024-094-020015-
/O.COR.KLBF.WW.Y.0003.000000T0000Z-071202T0600Z/
SHERIDAN-EASTERN CHERRY-KEYA PAHA-GRANT-HOOKER-WESTERN CHERRY-
INCLUDING THE CITIES OF...GORDON...RUSHVILLE...VALENTINE...
SPRINGVIEW...HYANNIS...MULLEN...CODY...MERRIMAN...KILGORE
353 AM CST SAT DEC 1 2007 /253 AM MST SAT DEC 1 2007/

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
/11 PM MST/ TONIGHT...

A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
/11 PM MST/ TONIGHT. 

A WINTER MIX OF FREEZING RAIN...SLEET AND SNOW WILL DEVELOP TODAY. 
1 TO 3 INCHES OF SNOW AND SLEET ARE EXPECTED WITH ICE
ACCUMULATIONS OF LESS THEN 1/4 INCH.

TEMPERATURES WILL REMAIN BELOW FREEZING PRODUCING HAZARDOUS
DRIVING CONDITIONS.

A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR
FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR
SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

$$
POWER
000 
WWUS43 KLBF 012127
WSWLBF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTH PLATTE NE
327 PM CST SAT DEC 1 2007


NEZ036>038-056>059-069>071-012230-
/O.CAN.KLBF.IS.W.0001.000000T0000Z-071202T0000Z/
MCPHERSON-LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-
FRONTIER-
INCLUDING THE CITIES OF...TRYON...STAPLETON...BROKEN BOW...
CHAPPELL...BIG SPRINGS...OGALLALA...GRANT...NORTH PLATTE...
IMPERIAL...HAYES CENTER...CURTIS...EUSTIS
327 PM CST SAT DEC 1 2007 /227 PM MST SAT DEC 1 2007/

...ICE STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS CANCELLED THE
ICE STORM WARNING. 

DRYING IN THE WAKE OF THE STORM HAS CAUSED THE FREEZING RAIN TO
DIMINISH. ANOTHER SYSTEM THAT WILL CROSS WESTERN AND NORTH CENTRAL
NEBRASKA LATE TONIGHT MAY PRODUCE SOME LIGHT SNOW OR FLURRIES WITH
ACCUMULATIONS LESS THAN HALF OF AN INCH.

$$

NEZ007>010-025>029-012230-
/O.CAN.KLBF.IS.W.0001.000000T0000Z-071202T0600Z/
BOYD-BROWN-ROCK-HOLT-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-
INCLUDING THE CITIES OF...SPENCER...AINSWORTH...BASSETT...
ONEILL...THEDFORD...DUNNING...TAYLOR...BURWELL...BARTLETT
327 PM CST SAT DEC 1 2007

...ICE STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS CANCELLED THE
ICE STORM WARNING. 

DRYING IN THE WAKE OF THE STORM HAS CAUSED THE FREEZING RAIN TO
DIMINISH. ANOTHER SYSTEM THAT WILL CROSS WESTERN AND NORTH CENTRAL
NEBRASKA LATE TONIGHT MAY PRODUCE SOME LIGHT SNOW OR FLURRIES WITH
ACCUMULATIONS LESS THAN HALF OF AN INCH.

$$

NEZ004>006-023-024-094-012230-
/O.CAN.KLBF.WW.Y.0003.000000T0000Z-071202T0600Z/
SHERIDAN-EASTERN CHERRY-KEYA PAHA-GRANT-HOOKER-WESTERN CHERRY-
INCLUDING THE CITIES OF...GORDON...RUSHVILLE...VALENTINE...
SPRINGVIEW...HYANNIS...MULLEN...CODY...MERRIMAN...KILGORE
327 PM CST SAT DEC 1 2007 /227 PM MST SAT DEC 1 2007/

...WINTER WEATHER ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS CANCELLED THE
WINTER WEATHER ADVISORY. 

DRYING IN THE WAKE OF THE STORM HAS CAUSED THE FREEZING RAIN AND
SNOW TO DIMINISH. ANOTHER SYSTEM THAT WILL CROSS WESTERN AND
NORTH CENTRAL NEBRASKA LATE TONIGHT MAY PRODUCE SOME LIGHT SNOW OR
FLURRIES WITH ACCUMULATIONS LESS THAN HALF OF AN INCH.

$$

NEZ022-035-012230-
/O.CAN.KLBF.WW.Y.0003.000000T0000Z-071202T0000Z/
GARDEN-ARTHUR-
INCLUDING THE CITIES OF...OSHKOSH...ARTHUR
227 PM MST SAT DEC 1 2007

...WINTER WEATHER ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS CANCELLED THE
WINTER WEATHER ADVISORY. 

DRYING IN THE WAKE OF THE STORM HAS CAUSED THE FREEZING RAIN AND
SNOW TO DIMINISH. ANOTHER SYSTEM THAT WILL CROSS WESTERN AND
NORTH CENTRAL NEBRASKA LATE TONIGHT MAY PRODUCE SOME LIGHT SNOW OR
FLURRIES WITH ACCUMULATIONS LESS THAN HALF OF AN INCH.

$$
SPRINGER

What forecasters said that day

The local office's own words before this ice storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this ice storm warning went out at Nov 30, 2:57 PM CST, 25 minutes earlier.

Area forecast discussion, Nov 30, 2:57 PM CST, 25 minutes before
AREA FORECAST DISCUSSION...CORRECTED TIME AND DATE
NATIONAL WEATHER SERVICE NORTH PLATTE NE
257 PM CST FRI NOV 30 2007

.DISCUSSION...
THE LATEST SOLNS OF THE  NAM12...GFS...UKMET AND ECMWF HAVE
GENERALLY CONVERGED ON A SOLN WHICH SLIGHTS WESTERN AND NORTH
CENTRAL NEBRASKA AND FOCUSES THE HIGHEST PCPN ACROSS ERN NEB...KS...
SD AND THE MIDWEST. SIGNIFICANT UNCERTAINTY CONTINUES IN THE FCST
QPF AMOUNTS AS WATER VAPOR CLEARLY INDICATES TROPICAL MOISTURE IS
SURGING NORTH OFF THE ITCZ LOCATED AT 10N AND HEADING FOR THE
CENTRAL U.S.. THE COMBINATION OF THIS MOISTURE...NEARLY 300 PERCENT
OF NORMAL...AND ARCTIC AIR SUGGESTS A RECORD EVENT IS UNDERWAY BUT
MYSTERIOUSLY NONE OF THE MODELS SUGGEST MUCH MORE THAN YOUR TYPICAL
HP WINTER STORM EVENT.

THE OFFICIAL FCST CALL FOR AN ICE STORM WARNING FROM CHAPPELL
NORTHEAST TO AINSWORTH AND BUTTE INCLUDING ALL AREAS TO THE
SOUTHEAST. THIS IS VERY LIBERAL CONSIDERING THE BLENDED MODEL SOLNS
OF THE NAM12 AND GFS WOULD SUGGEST A WARNING LESS THAN HALF THIS
SIZE BUT MOISTURE ADVECTION...WINDS ALOFT AND INTENSE WARM AIR
ADVECTION SUPPORT THIS CAUTIOUS FCST. NORTHWEST OF THE WARNING A
WINTER WEATHER ADZY WILL BE ISSUED FOR MIXED FREEZING RAIN...SLEET
AND SNOW. ICE ACCUMULATIONS OF 1/4 TO 1/2 INCH ARE LIKELY WITHIN THE
WARNED AREA WITH HEAVIEST AMOUNTS EAST OF HIGHWAY 83.

FOR TONIGHT...THE NAM SUGGEST FZIPSN WILL BREAK OUT LATE THIS
EVENING AND COVER ALL OF THE FCST BY MORNING. THE NAM THEN LIFTS
BANDS OF FZIP NORTH SATURDAY MORNING AND EARLY SATURDAY AFTN WHICH
MIXES WITH SNOW ACROSS FAR NRN ZONES AND THE NW. NONE OF THE MODELS
SUGGEST HEAVY SNOW WILL DEVELOP...LIKELY BECAUSE OF THE LACK OF
FRONTOGENETICAL FORCING. BUT LATER FCSTS WILL HAVE TO CLOSELY MONITOR
THE POTENTIAL FOR CONVECTIVE DEVELOPMENT AS H75MB LIFTED INDICES ARE
CLOSE TO ZERO FROM KIML NEWD THRU KONL AND SOUTHEAST SATURDAY AM.
MEANWHILE THE GFS SUGGESTS AN AREA OF NEGITIVE EPV LIFTING QUICKLY
NORTH BETWEEN 12 AND 18Z SATURDAY ACROSS THE SAME AREA.

A DRY SLOT WILL MOVE LIFT NORTH THRU THE FCST AREA LATE SATURDAY
AFTN AS THE H7 TROF SWINGS THUR. FREEZING DRIZZLE DEVELOPS SE OF THE
TROF AXIS WITH SNOW AND SLEET TO THE NW. ALL SOLNS APPEAR TO BE
SLIGHTLY SLOWER SO THE MIXED BAG IS EXPECTED TO CONTINUE INTO
SATURDAY EVENING WITH CONVERSION TO ALL SNOW AFTER MIDNIGHT SATURDAY
NIGHT.

COLD AIR SWEEPS IN SUNDAY AND THE LATEST SOLNS OF THE GFS AND ECMWF
CONTINUE TO SUPPORT A BIG WARM-UP MONDAY AND TUESDAY FOLLOWED BY A
SHARP COOL DOWN WEDNESDAY AS THE NEXT ARCTIC SURGE DROPS IN. TEMPS
TUESDAY HAVE BEEN BUMPED UP INTO THE 50S BUT THE LATEST MEX GUIDANCE
SUGGESTS LOWER 60S ACROSS THE SOUTHWEST SO LATER FCSTS MAY HAVE TO
RAISE THESE TEMPS.

&&

.AVIATION...
SFC HIGH PRESSURE/ARCTIC AIR IS LOCATED OVER EASTERN NEB FRIDAY
MORNING...LEADING TO LIGHT AND VARIABLE WINDS THROUGH MOST OF THE
AFTERNOON.  A STORM SYSTEM WILL MOVE EAST TOWARDS THE PLAINS EARLY
SATURDAY MORNING...WITH WARM AIR/MOISTURE MOVING NORTH JUST ABOVE
THE SURFACE...LEADING TO THE DEVELOPMENT OF FREEZING RAIN/MVFR VSBY
AND CEILINGS AT KLBF BY 08Z...AND KVTN BY 10Z. VSBY/CEILINGS MAY
DROP TO IFR CONDITIONS PERIODICALLY AFTER 08Z TO 10Z  FZRA IS
EXPECTED TO CHANGE OVER TO FZDZ DURING THE LATE MORNING HOURS AT
KLBF AS DRY AIR MOVES NORTHEAST ACROSS THE REGION...BUT FZRA/MIX OF
SNOW WILL LIKELY PERSIST THROUGHOUT THE MORNING AT KVTN.
&&

.LBF WATCHES/WARNINGS/ADVISORIES...ICE STORM WARNING ZONES 056-058-
069-007>010-025>029-036>038-057-059-070-071 LATE TONIGHT THROUGH
SATURDAY NIGHT. WINTER WEATHER ADVISORY ZONES 005-006-023-024-035-
094-004-022 LATE TONIGHT THROUGH SATURDAY NIGHT.

&&

CDC
Hazardous weather outlook, Nov 30, 10:45 AM CST, 4 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1045 AM CST FRI NOV 30 2007

NEZ004>010-022>029-035>038-056>059-069>071-094-011645-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
1045 AM CST FRI NOV 30 2007 /945 AM MST FRI NOV 30 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TODAY AND TONIGHT.

ARCTIC AIR HAS MOVED SOUTH ACROSS THE REGION...WHILE A STORM
SYSTEM BEGINS TO STRENGTHEN ACROSS THE WESTERN UNITED STATES. AS
THE SYSTEM BEGINS TO MOVE EAST TOWARD THE CENTRAL PLAINS...WARM
AIR ABOVE THE SURFACE WILL QUICKLY MOVE NORTH ACROSS NEBRASKA. THE
COMBINATION OF COLD SURFACE TEMPERATURES...WARM AIR ALOFT...AND A
VERY MOIST ATMOSPHERE WILL LEAD TO THE POTENTIAL FOR FREEZING
RAIN. THIS FROZEN PRECIPITATION WILL BEGIN OVER SOUTHERN AND
SOUTHWESTERN NEBRASKA SHORTLY AFTER MIDNIGHT...AND THEN SPREAD
NORTHWARD DURING EARLY SATURDAY MORNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

A LOW PRESSURE SYSTEM WILL DEEPEN AND MOVE OUT ON THE PLAINS
SATURDAY MORNING. A MIXTURE OF SNOW...SLEET...AND FREEZING RAIN
WILL TRANSITION TO A BROAD AREA OF FREEZING RAIN WHERE AROUND 1/4
TO 1/2 INCH OF ICE ACCUMULATION WILL CREATE HAZARDOUS DRIVING
CONDITIONS THROUGH SATURDAY AFTERNOON. A DEEP LAYER OF DRY AIR
WILL MOVE NORTH ACROSS THE WESTERN HALF OF NEBRASKA BY MID DAY.
THIS WILL BRING AN END TO THE FREEZING RAIN EVENT...ALTHOUGH
FREEZING DRIZZLE IS POSSIBLE THROUGH THE REMAINDER OF SATURDAY
AFTERNOON. IF YOU ARE PLANNING TO TRAVEL ACROSS WESTERN AND NORTH
CENTRAL NEBRASKA SATURDAY INTO SUNDAY...KEEP ABREAST TO THE CHANGING
WEATHER CONDITIONS AND THE LATEST FORECASTS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE

GARNER

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 30, 3:22 PM CSTWinter Weather AdvisoryLBFArthur, Cherry, Garden, Grant, Hooker, Keya Paha and 1 more24 hr

Nearby

Ice Storm Warnings in Nebraska, 2007Every ice storm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.